MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LAG SCREW, TI GAMMA3® Ø10.5X105MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LAG SCREW, TI GAMMA3® Ø10.5X105MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 3060-0105S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Injury (2348)
Date of Event 01/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device retained by the hospital.
 
Event or Problem Description
It was reported that the patient's left femur was revised due to the lag screw backing out and causing the patient pain.A 105mm lag screw was revised to an 80mm lag screw.Rep reported that no further information is available.

Brand Name
LAG SCREW, TI GAMMA3® Ø10.5X105MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
DE  D-24232
MDR Report Key9703520
Report Number0009610622-2020-00049
Device Sequence Number1877153
Product Code HSB
UDI-Device Identifier04546540374950
UDI-Public04546540374950
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K032244
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number3060-0105S
Device Catalogue Number30600105S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2020
Initial Report FDA Received Date02/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient Weight81